RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 271, Number 2, Pages 334–337 (Mi dan46184)  

MATHEMATICAL PHYSICS

On the solution of Cauchy problem for the Schrodinger equation of relativistically free particle

K. L. Samarov

Moscow Institute of Physics and Technology

Full text: PDF file (448 kB)

UDC: 517.9
Presented: С. М. Никольский
Received: 09.03.1983

Citation: K. L. Samarov, “On the solution of Cauchy problem for the Schrodinger equation of relativistically free particle”, Dokl. Akad. Nauk SSSR, 271:2 (1983), 334–337

Citation in format AMSBIB
\Bibitem{Sam83}
\by K.~L.~Samarov
\paper On the solution of Cauchy problem for the Schrodinger equation of relativistically free particle
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 271
\issue 2
\pages 334--337
\mathnet{http://mi.mathnet.ru/dan46184}


Linking options:
  • http://mi.mathnet.ru/eng/dan46184
  • http://mi.mathnet.ru/eng/dan/v271/i2/p334

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:14
    Full text:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019